# SDR KBMA113832

- Difficulty date: May 18, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Switch
- Part number: DSQ201
- Condition: Stuck
- Location: Generator
- Part time: 11,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR SWITCH STICKS.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
